# SDR ASAA2021100136249

- Difficulty date: October 1, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 33,622 hours, 10,581 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29602
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE TREND DATA SHOWS A DELTA EGT INCREASE AND EGTHDM DECREASE. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. NO CURRENT FAULTS OR FAULT HISTORY IN #1 ENGINE CDU FAULT CHECK. EGT PROBES READ: S1 - 69.61, S2 - 31.81, S3 - 37.77, S4 - 94.52. PERFORMED EGT PROBE AND SYSTEM INSPECTION REF B737-900 AMM 77-21-01-200-801-F00. FOUND T49.5 PROBE S4 TO BE OUT OF TOLERANCE. REMOVED AND REPLACED T49.5 PROBE S4 REF AMM 77-21-01. OP CHECK GOOD. EGT PROBES NOW READ: S1 - 17.84, S2 - 8.41, S3 - 9.11, S4 - 23.97. ETOPS GROUND VERIFCATION SUCCESSFUL.
